×

zbMATH — the first resource for mathematics

Une méthode de résolution numérique des équations de Navier-Stokes. (French) Zbl 0203.48403

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Chorin, A. J.: Numerical solution of the Navier-Stokes equations. Mathematics of computation22, 104, 745–762 (1968). · Zbl 0198.50103 · doi:10.1090/S0025-5718-1968-0242392-2
[2] Fromm, J.: The time dependent flow of an incompressible viscous fluid. Methods in Computational physics, vol. 3, pp. 346–382. Academic Press 1964.
[3] Greenspan, D.: Numerical studies of prototype cavity flow problems. Computer Sciences Technical Report No. 37, University of Wisconsin, Juillet 1968. · Zbl 0198.59204
[4] Jain, P.: Numerical study of the Navier-Stokes equations in three dimensions. MRC Technical Summary Report No. 751, University of Wisconsin, Mars 1967
[5] Krzhivitski, A., Ladyzhenskaya, O. A.: Une méthode de différences finies pour les équations de Navier-Stokes. Doklady Akademii Nauk SSSR167, No. 2, 309–311, Mars 1966.
[6] Leray, J.: Etudes de diverses équations intégrales non linéaires et de quelques problèmes que pose l’hydrodynamique. J. Math. pures et appl. 9\(\deg\) série,12, 1–82 (1933). · Zbl 0006.16702
[7] Lions, J. L.: Equations différentielles-opérationnelles et problèmes aux limites. Berlin-Göttingen-Heidelberg: Springer 1961. · Zbl 0098.31101
[8] Noh, W. F.: C.E.L.: A time-dependent, two space dimensional, coupled Eulerian-Lagrange code. Methods in computational physics, vol. 3, pp. 117–180. Academic Press 1964.
[9] Raviart, P. A.: Sur l’approximation de certaines équations d’évolution linéaires et non linéaires. J. Math. pures et appliquées, 9\(\deg\) série,46, 11–107 (1967). · Zbl 0198.49803
[10] Temam, R.: Une méthode d’approximation de la solution des équations de Navier-Stokes. Bull. Soc. Math. de France96, 115–152 (1968). · Zbl 0181.18903
[11] – Sur l’approximation de la solution des équations de Navier-Stokes par la méthode des pas fractionnaires. A paraître. · Zbl 0195.46001
[12] Chorin, A. J.: On the convergence of discrete approximations to the Navier-Stokes equations. Mathematics of Computation23, 106, 241–354 (1969) · Zbl 0184.20103 · doi:10.1090/S0025-5718-1969-0242393-5
[13] Greenspan, D.: Numerical solution of a class of nonsteady cavity flow problems. BIT8, 287–294 (1968). · Zbl 0179.56701 · doi:10.1007/BF01933439
[14] Zenouda, J. C.: Résolution numérique des équations de Navier-Stokes couplées à celle de la chaleur, thèse de 3ème cycle; Paris 1970.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.